RUS  ENG
Full version
JOURNALS // Symmetry, Integrability and Geometry: Methods and Applications // Archive

SIGMA, 2017 Volume 13, 098, 10 pp. (Mi sigma1298)

This article is cited in 3 papers

On the Generalization of Hilbert's Fifth Problem to Transitive Groupoids

Paweł Raźny

Institute of Mathematics, Faculty of Mathematics and Computer Science, Jagiellonian University in Cracow, Poland

Abstract: In the following paper we investigate the question: when is a transitive topological groupoid continuously isomorphic to a Lie groupoid? We present many results on the matter which may be considered generalizations of the Hilbert's fifth problem to this context. Most notably we present a “solution” to the problem for proper transitive groupoids and transitive groupoids with compact source fibers.

Keywords: Lie groupoids; topological groupoids.

MSC: 22A22

Received: December 2, 2017; in final form December 21, 2017; Published online December 31, 2017

Language: English

DOI: 10.3842/SIGMA.2017.098



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025